# SDR EIA990198

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1460
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, M/D BS 1460 AT STRINGER 12L, UPPER SPLICE AREA OF FRAME, FRAME IS CRACKED.  REPAIRED FRAME IAW SRM 53-10-04 FIG 31.  (M)
